Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 495892, 17 pages
http://dx.doi.org/10.1155/2012/495892
Research Article

On Weakly ( 𝐶 , 𝜓 , 𝜙 ) -Contractive Mappings in Ordered Partial Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Department of Mathematics, Hashemite University, Zarqa, Jordan

Received 12 May 2012; Revised 17 July 2012; Accepted 26 July 2012

Academic Editor: Paul Eloe

Copyright © 2012 Erdal Karapınar and Wasfi Shatanawi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce the notion of weakly ( 𝐶 , 𝜓 , 𝜙 ) -contractive mappings in ordered partial metric spaces and prove some common fixed point theorems for such contractive mappings in the context of partially ordered partial metric spaces under certain conditions. We give some common fixed point results of integral type as an application of our main theorem. Also, we give an example and an application of integral equation to support the useability of our results.